Zhipeng YI


Survivability Analysis for a Wireless Ad Hoc Network Based on Semi-Markov Model
Zhipeng YI Tadashi DOHI 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2012/12/01
Vol. E95-D  No. 12  pp. 2844-2851
Type of Manuscript:  Special Section PAPER (Special Section on Parallel and Distributed Computing and Networking)
Category: Network and Communication
Keyword: 
network survivabilitywireless ad hoc networkDoS attacksemi-Markov processtransient analysis
 Summary | Full Text:PDF